Previous |  Up |  Next

Article

Title: An application of Popov's method in the theory of electrical networks (English)
Author: Doležal, Václav
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 11
Issue: 3
Year: 1966
Pages: 167-188
Summary lang: English
Summary lang: Czech
.
Category: math
.
Summary: The paper presents several theorems concerning the stability of an equilibrium state of electrical networks consisting of a linear passive network connected to a nonlinear resistive network. ()
MSC: 94-30
idMR: MR0214404
.
Date available: 2008-05-20T17:35:14Z
Last updated: 2015-08-23
Stable URL: http://hdl.handle.net/10338.dmlcz/103015
.
Reference: [1] Doležal V.: An Extension of Popov's Method for Vector-Valued Nonlinearities;.Czech. Math. J. 15 (90) 1965, 436-453. Zbl 0147.10505, MR 0179564
Reference: [2] Doležal V., Vorel Z.: Theory of Kirchhoffs Networks;.Čas. pěst. matem. 87 (1962), 440-476. MR 0187999
Reference: [3] Doležal V.: Dynamics of Linear Systems;.NČSAV, Praha, 1964. MR 0169744
.

Files

Files Size Format View
AplMat_11-1966-3_2.pdf 2.852Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo